# SDR AALA202206229235

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A300*
- Aircraft serial: 4134
- Aircraft time: 42,182 hours, 15,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RI DOOR SLIDE STRAP IN FIRST CLASS GALLEY HANGING DOWN PREVENTING DOOR CLOSURE. RE-ATTACHED R1 DOOR SLIDE STRAP AND VERIFIED SLIDE PACK INSTALLATION PER AMM 25-62-44.
